JournalspmVol. 64, No. 1pp. 75–85

Positive integers divisible by the product of their nonzero digits

  • Florian Luca

    UNAM, Campus Morelia, Michoacán, Mexico
  • Jean-Marie De Koninck

    Université Laval, Quebec, Canada
Positive integers divisible by the product of their nonzero digits cover
Download PDF

A subscription is required to access this article.

Abstract

Let N0(x){\cal N}_0(x) denote the set of positive integers nxn\le x which are divisible by the product of their nonzero digits. In this note, we show that if xx is large, then x.495<#N0(x)<x.654x^{.495}<\#{\cal N}_0(x)<x^{.654}.

Cite this article

Florian Luca, Jean-Marie De Koninck, Positive integers divisible by the product of their nonzero digits. Port. Math. 64 (2007), no. 1, pp. 75–85

DOI 10.4171/PM/1777